Sh:903

Bib entry
@article{Sh:903,
 author = {Machura, Micha{\l} and Shelah, Saharon and Tsaban, Boaz},
 title = {{Squares of Menger-bounded groups}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {362},
 number = {4},
 year = {2010},
 pages = {1751--1764},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-09-05169-1},
 mrclass = {54H11 (03E17 54C65)},
 mrnumber = {2574876},
 mrreviewer = {Klaas Pieter Hart},
 doi = {10.1090/S0002-9947-09-05169-1},
 note = {\href{https://arxiv.org/abs/math/0611353}{arXiv: math/0611353}},
 arxiv_number = {math/0611353}
}